American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65.3X) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 45 found      Go to page: 1 2

[1] Herbert S. Wilf. An open formula for the numerical integration of first order differential equations . Math. Comp. 11 (1957) 201-203. MR 0090872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] I. M. Longman. Tables for the rapid and accurate numerical evaluation of certain infinite integrals involving Bessel functions . Math. Comp. 11 (1957) 166-180. MR 0091538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] C. C. Farrington, R. T. Gregory and A. H. Taub. On the numerical solution of Sturm-Liouville differential equations . Math. Comp. 11 (1957) 131-150. MR 0090127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. W. Sheldon, B. Zondek and M. Friedman. On the time-step to be used for the computation of orbits by numerical integration . Math. Comp. 11 (1957) 181-189. MR 0092232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Chih-Bing Ling. Tables of values of $16$ integrals of algebraic-hyperbolic type . Math. Comp. 11 (1957) 160-166. MR 0090892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Henry C. Thacher. Optimum quadrature formulas in $s$ dimensions . Math. Comp. 11 (1957) 189-194. MR 0090869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Donald Greenspan. On the numerical evaluation of the Stokes' stream function . Math. Comp. 11 (1957) 150-160. MR 0090128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Herbert E. Salzer. Equally-weighted quadrature formulas for inversion integrals . Math. Comp. 11 (1957) 197-200. MR 0090123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Yudell L. Luke. On the computation of $\log {\bf Z}$ and ${\rm arc}\tan {\bf Z}$ . Math. Comp. 11 (1957) 16-18. MR 0084855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] LL. G. Chambers. Note upon the numerical evaluation of limits of sequences . Math. Comp. 11 (1957) 19-21. MR 0085599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Herbert Fishman. Numerical integration constants . Math. Comp. 11 (1957) 1-9. MR 0086391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Frank E. Harris. Tables of the exponential integral $Ei(x)$ . Math. Comp. 11 (1957) 9-16. MR 0088069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Roger G. Hart. A formula for the approximation of definite integrals of the normal distribution function . Math. Comp. 11 (1957) 265. MR 0093024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] M. J. R. Healy. A rotation method for computing canonical correlations . Math. Comp. 11 (1957) 83-86. MR 0085600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] I. J. Good. On the numerical solution of integral equations . Math. Comp. 11 (1957) 82-83. MR 0086404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] N. S. Mendelsohn. An iterative method for the solution of linear equations based on the power method for proper vectors . Math. Comp. 11 (1957) 88-91. MR 0086376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. C. P. Miller. Note on the general solution of the confluent hypergeometric equation . Math. Comp. 11 (1957) 97-99. MR 0086393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] G. Belford, L. Jackson Laslett and J. N. Snyder. Table pertaining to solutions of a Hill equation . Math. Comp. 11 (1957) 79-81. MR 0086415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] H. I. Meyer and B. J. Hollingsworth. A method of inverting large matrices of special form . Math. Comp. 11 (1957) 94-97. MR 0086381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Thomas H. Southard. Approximation and table of the Weierstrass ${\wp}$ function in the equianharmonic case for real argument . Math. Comp. 11 (1957) 99-100. MR 0086416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] A. J. M. Hitchcock. Polynomial approximations to Bessel functions of order zero and one and to related functions . Math. Comp. 11 (1957) 86-88. MR 0085598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] N. S. Mendelsohn. The computation of complex proper values and vectors of a real matrix with application to polynomials . Math. Comp. 11 (1957) 91-94. MR 0089500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Thomas C. Doyle. Inversion of symmetric coefficient matrix of positive-definite quadratic form . Math. Comp. 11 (1957) 55-58. MR 0086382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] R. V. Viswanathan. Solution of Poisson's equation by relaxation method---normal gradient specified on curved boundaries . Math. Comp. 11 (1957) 67-78. MR 0086396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Preston C. Hammer and A. Wayne Wymore. Numerical evaluation of multiple integrals. I . Math. Comp. 11 (1957) 59-67. MR 0087220.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] H. Nagler. On the simultaneous numerical inversion of a matrix and all its leading submatrices . Math. Comp. 10 (1956) 225-226. MR 0084181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] David E. Muller. A method for solving algebraic equations using an automatic computer . Math. Comp. 10 (1956) 208-215. MR 0083822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] K. W. Morton. On the treatment of Monte Carlo methods in text books . Math. Comp. 10 (1956) 223-224. MR 0082186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Thomas H. Southard. Everett's formula for bivariate interpolation and throwback of fourth differences . Math. Comp. 10 (1956) 216-223. MR 0089486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] P. R. Garabedian. Estimation of the relaxation factor for small mesh size . Math. Comp. 10 (1956) 183-185. MR 0088802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 45 found      Go to page: 1 2